# SDR FDEA201009243701

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N358FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46633
- Aircraft time: 79,569 hours, 26,323 cycles
- Engine: Ge CF66D
- Engine time: 970 hours, 478 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8062127
- Part serial: WYG22042
- Condition: Flamed Out
- Location: Nr 1 Engine
- Part time: 55,586 hours, 24,314 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG RPM FLUCTUATED FROM IDLE & 90 % WITH CONCURRENT NR 1 THROTTLE MOVEMENT. NR 2 & 3 ENG VIA AUTOTHROTTLE SYS RESPONDED IN OPPOSITE DIRECTION TO COMPENSATE SPEED ERRORS.  AUTOTHROTTLES SWITCHED TO OTHER SYS WITH NO CORRECTION NOTED. AUTOTHROTTLE SYS DISCONNECTED & NR 1 ENG PLACED AT IDLE FOR REST OF FLT. ON FINAL, NR 1 ENG FLAMED OUT.  NO INDICATION OF ENG DAMAGE NOTED.  ALL FUEL BOOST PUMP PRESSURES GOOD.  INSTALLED NR 1 ENG MAIN FUEL PUMP & MEC ASSY  REF AMM 73-12-01-2 UP TO STEP 3 B (22).  COMPLETED INSTALL & RIG OF NR 1 ENG FCU, PUMP & VSV REF AMM 73-20-01-2 & 73-12-01.  PERFORMED ENG TRIM ADJUSTMENT IAW 73-20-01-2.  ENG IDLE, FLT IDLE, PART POWER & MAX POWER. OPS CHECK GOOD IAW JRH & MM 73-20-01-2.
